| Model Number |
H7493952816300 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a calcified coronary artery.A 3.00x16mm promus premier¿ drug-eluting stent (des) was advanced but failed to cross the lesion.It was noted that one of the stent struts in the middle of the stent was raised.The device was removed from the patient.The physician used a non-bsc guide extension catheter, additional balloons and a new same size promus premier¿ des was placed and completed the procedure.No patient complications were reported and the patient's status was fine.